# SDR COEA2014040132908

- Difficulty date: February 5, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S5517200000400
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT HORIZONTAL STAB LE PANEL 331 HAS CORROSION ON SKIN.  REPLACED LE OEM PART.
